# SDR DALA2025081105964

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130647) CORROSION ON FLOOR SUPPORT STA 500I BTW LBL 17. FLOOR SUPPORT (TRACK) ON STA 500 G +24 TO STA 500 I LBL 17 WAS REPAIRED PER B737-800 SRM 53-00-53-2R PROCEDURE 3.
